# SDR ASOA201812067188

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 44,269 hours, 34,152 cycles
- System (JASC): 3300 · Lighting System
- Part: Socket
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT OUT. REMOVED AND REPLACED MAIN CABIN DOOR EMERGENCY LIGHT SOCKET IAW AMM 33-50-06.
